ISSN:
 1930-5346

eISSN:
 1930-5338

All Issues

Volume 13, 2019

Volume 12, 2018

Volume 11, 2017

Volume 10, 2016

Volume 9, 2015

Volume 8, 2014

Volume 7, 2013

Volume 6, 2012

Volume 5, 2011

Volume 4, 2010

Volume 3, 2009

Volume 2, 2008

Volume 1, 2007

Advances in Mathematics of Communications

August 2010 , Volume 4 , Issue 3

Select all articles

Export/Reference:

Invalid-curve attacks on (hyper)elliptic curve cryptosystems
Koray Karabina and Berkant Ustaoglu
2010, 4(3): 307-321 doi: 10.3934/amc.2010.4.307 +[Abstract](1180) +[PDF](209.9KB)
Linear programming bounds for unitary codes
Jean Creignou and Hervé Diet
2010, 4(3): 323-344 doi: 10.3934/amc.2010.4.323 +[Abstract](873) +[PDF](351.1KB)
On linear balancing sets
Arya Mazumdar, Ron M. Roth and Pascal O. Vontobel
2010, 4(3): 345-361 doi: 10.3934/amc.2010.4.345 +[Abstract](894) +[PDF](232.5KB)
New linear codes from matrix-product codes with polynomial units
Fernando Hernando and Diego Ruano
2010, 4(3): 363-367 doi: 10.3934/amc.2010.4.363 +[Abstract](960) +[PDF](109.6KB)
On the generalized joint linear complexity profile of a class of nonlinear pseudorandom multisequences
Alina Ostafe, Igor E. Shparlinski and Arne Winterhof
2010, 4(3): 369-379 doi: 10.3934/amc.2010.4.369 +[Abstract](1096) +[PDF](168.4KB)
Attribute-based group key establishment
Rainer Steinwandt and Adriana Suárez Corona
2010, 4(3): 381-398 doi: 10.3934/amc.2010.4.381 +[Abstract](1109) +[PDF](235.8KB)
On the least covering radius of binary linear codes of dimension 6
Tsonka Baicheva and Iliya Bouyukliev
2010, 4(3): 399-404 doi: 10.3934/amc.2010.4.399 +[Abstract](973) +[PDF](109.5KB)
LDPC codes associated with linear representations of geometries
Peter Vandendriessche
2010, 4(3): 405-417 doi: 10.3934/amc.2010.4.405 +[Abstract](969) +[PDF](199.7KB)
Combinatorial batch codes and transversal matroids
Richard A. Brualdi, Kathleen P. Kiernan, Seth A. Meyer and Michael W. Schroeder
2010, 4(3): 419-431 doi: 10.3934/amc.2010.4.419 +[Abstract](988) +[PDF](229.5KB)
Classification of the extremal formally self-dual even codes of length 30
Stefka Bouyuklieva and Iliya Bouyukliev
2010, 4(3): 433-439 doi: 10.3934/amc.2010.4.433 +[Abstract](898) +[PDF](131.7KB)

2017  Impact Factor: 0.564

Editors

Referees

Librarians

Email Alert

[Back to Top]